Loading, please wait...
:

product description page

Children's Ibuprofen (NSAID) Oral Suspension Pain Reliever & Fever Reducer Liquid - (Compare to Children's Motrin) - Grape - 4 fl oz - Up&Up™

Children's Ibuprofen (NSAID) Oral Suspension Pain Reliever & Fever Reducer Liquid - (Compare to Children's Motrin) - Grape - 4 fl oz - Up&Up™ - image 1 of 5

About this item

Highlights

  • Pain reliever/fever reducer
  • For children
  • Grape flavored
ABOUT CHILDREN'S IBUPROFEN ORAL SUSPENSION 100 mg PER 5 mL, GRAPE FLAVOR: Compare to Children’s Motrin® active ingredient. Children's Ibuprofen Oral Suspension 100 mg per 5 mL, Grape Flavor, active ingredient is 100 mg ibuprofen per 5 mL, pain reliever/fever reducer for children ages 2 to 11 years. This product temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. The relief lasts up to 8 hours. This product features a child-resistant safety cap, contains no alcohol, and is gluten free.
Active Ingredient Strength Value: 100 milligrams
Product Warning: Contains ibuprofen
Product Form: Liquid
Suggested Age: 2 Years and Up
Primary Active Ingredient: Ibuprofen
Package Quantity: 1
Warranty Information:To obtain a copy of the manufacturer's warranty for this item, please call Target Guest Services at 1-800-591-3869.
TCIN: 11004691
UPC: 370030617692
Item Number (DPCI): 094-01-0245
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Guest reviews

2
overall: 5 out of 5 stars, see all reviews

Most recent reviews

Great buy!

5 out of 5 stars
Satisfied Customer 8 years ago
I always purchase target brand ibuprofen for my son. He's four and can be tough to take his medicine sometimes. He likes the grape taste and doesn't give me any problems when it is time to take his medicine anymore. Great price and great product!
Do you find this helpful?
yes (1)no (0)report

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.